Multiple mixing for adele groups and rational points

Alexander Gorodnik (Gorodnyk), Ramin Takloo-Bighash, Yuri Tschinkel*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)
258 Downloads (Pure)


We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of H \ G, where H is a connected simple algebraic group embedded diagonally into G=Hn.
Original languageEnglish
Pages (from-to)441-461
Number of pages21
JournalEuropean Journal of Mathematics
Issue number3
Early online date6 Aug 2015
Publication statusPublished - 1 Sep 2015


  • Counting
  • Heights
  • Mixing
  • Rational points

Fingerprint Dive into the research topics of 'Multiple mixing for adele groups and rational points'. Together they form a unique fingerprint.

Cite this